# SDR R61A201202010080

- Difficulty date: February 1, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 11,004 hours, 8,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND GUSSET ON FR 89 FOR OUTBOARD PUCK POSITION OF FLOOR PANEL 252ERF HAS CORROSION.  MX REMOVED AND REPLACED GUSSET PLATE AT FR 89, AFT GALLEY FLOOR AREA REF IAW EMB 170 SRM 51-42-02.  PN 170-91919-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
